RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 11, Pages 1544–1553 (Mi de9133)  

Partial Differential Equations

Analytic continuation of solutions of integral equations and localization of singularities

B. Yu. Sternin, V. E. Shatalov

Lomonosov Moscow State University

Full text: PDF file (1713 kB)

English version:
Differential Equations, 1996, 32:11, 1541–1549

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 22.02.1995

Citation: B. Yu. Sternin, V. E. Shatalov, “Analytic continuation of solutions of integral equations and localization of singularities”, Differ. Uravn., 32:11 (1996), 1544–1553; Differ. Equ., 32:11 (1996), 1541–1549

Citation in format AMSBIB
\Bibitem{SteSha96}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Analytic continuation of solutions of integral equations and localization of singularities
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 11
\pages 1544--1553
\mathnet{http://mi.mathnet.ru/de9133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1607109}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 11
\pages 1541--1549


Linking options:
  • http://mi.mathnet.ru/eng/de9133
  • http://mi.mathnet.ru/eng/de/v32/i11/p1544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018